Homological projective duality via variation of geometric invariant theory quotients

Matthew Ballard, Dragos Deliu, David Favero, M. Umut Isik, Ludmil Katzarkov

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We provide a geometric approach to constructing Lefschetz collections and Landau-Ginzburg homological projective duals from a variation of Geometric Invariant Theory quotients. This approach yields homological projective duals for Veronese embeddings in the setting of Landau-Ginzburg models. Our results also extend to a relative homological projective duality framework.

Original languageEnglish (US)
Pages (from-to)1127-1158
Number of pages32
JournalJournal of the European Mathematical Society
Issue number4
StatePublished - 2017
Externally publishedYes


  • (Relative) homological projective duality
  • Landau-Ginzburg models
  • Variation of Geometric Invariant Theory quotients

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Homological projective duality via variation of geometric invariant theory quotients'. Together they form a unique fingerprint.

Cite this